# SDR ASAA2022103140735

- Difficulty date: October 31, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT PIT R/H TRANSITION FOUND INTERCOSTAL STA 747 TO 767 TO BE CORRODED. GROUNDED - YES. FOUND TO HAVE 100% MAT. LOSS REMOVED AND REPLACED INTERCOSTAL IAW B737-700 SRM 51-40-02-0G-0W=1 O=.040 R=0 L=2 D=100%.
